RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1999, Volume 118, Number 1, Pages 67–73 (Mi tmf686)  

On the Wilson criterion

Yu. M. Zinoviev

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: The $U(1)$-gauge theory with the Villain action is considered in a cubic lattice approximation of three- and four-dimensional tori. As the lattice spacing tends to zero, the naturally defined correlation functions converge to the correlation functions of the $\mathbf R$-gauge electrodynamics on three- and four-dimensional tori only for a special scaling, which depends on the correlation functions. Another scaling gives degenerate continuum limits. The Wilson criterion for the confinement of charged particles is fulfilled for the $\mathbf R$-gauge electrodynamics on a torus. If the radius of the initial torus tends to infinity, then the correlation functions converge to the correlation functions of the $\mathbf R$-gauge Euclidean electrodynamics.

DOI: https://doi.org/10.4213/tmf686

Full text: PDF file (190 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1999, 118:1, 54–59

Bibliographic databases:

Document Type: Article
Received: 15.04.1998

Citation: Yu. M. Zinoviev, “On the Wilson criterion”, TMF, 118:1 (1999), 67–73; Theoret. and Math. Phys., 118:1 (1999), 54–59

Citation in format AMSBIB
\Bibitem{Zin99}
\by Yu.~M.~Zinoviev
\paper On the Wilson criterion
\jour TMF
\yr 1999
\vol 118
\issue 1
\pages 67--73
\mathnet{http://mi.mathnet.ru/tmf686}
\crossref{https://doi.org/10.4213/tmf686}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1702844}
\zmath{https://zbmath.org/?q=an:0991.81086}
\transl
\jour Theoret. and Math. Phys.
\yr 1999
\vol 118
\issue 1
\pages 54--59
\crossref{https://doi.org/10.1007/BF02557195}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000079262300005}


Linking options:
  • http://mi.mathnet.ru/eng/tmf686
  • https://doi.org/10.4213/tmf686
  • http://mi.mathnet.ru/eng/tmf/v118/i1/p67

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:358
    Full text:78
    References:50
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019